IBM Journal of Research and Development
IBM Skip to main content
  Home     Products & services     Support & downloads     My account  

  Select a country  
Journals Home  
  Systems Journal  
Journal of Research
and Development
    Current Issue  
    Recent Issues  
    Papers in Progress  
    Search/Index  
    Orders  
    Description  
    Patents  
    Recent publications  
    Author's Guide  
  Staff  
  Contact Us  
  Related links:  
     IBM Research  

IBM Journal of Research and Development  
Volume 21, Number 4, Page 384 (1977)
Nontopical Issue
  Full article: arrowPDF   arrowCopyright info





   

An Extension of Moore’s Result for Closed Queuing Networks

by S. S. Lam
In this communication, Moore’s result for the normalization constant of a closed queuing network of exponential servers is extended to the case of nondistinct traffic intensities. We then show that this result can be applied to various more general closed and semiclosed queuing networks with a product-form solution.
Related Subjects: Algorithms; Analytical models; Queuing theory and applications